MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM C; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM C; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a right total hip procedure, the liner did not lock into the acetabulum properly.The liner was replaced with the same type of liner and implanted without any problems.There was a 40-minute delay.It was reported that the surgeon had extensive experience and had use the product before.There were no adverse effects to the patient and no contributing conditions related to the event.The patient was described as well proportioned.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: the product was returned and evaluated.Visual examination of the returned product and provided pictures identified that there were indentations to the scallops.No measurements were taken of the device due to use and damage.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Unable to perform a compatibility check due to insufficient information provided.Medical records were not provided.A definitive root cause cannot be determined.The reported issue cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 HI-WALL E1 LINER 32MM C
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18752194
Report Number0001825034-2024-00464
Device Sequence Number15034954
Product Code PBI
UDI-Device Identifier00880304527010
UDI-Public(01)00880304527010(17)271004(10)7363337
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000925
Device Lot Number7363337
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale